×

Found 1,326 Documents (Results 1–100)

Schrödinger operator in a half-plane with the Neumann condition on the boundary and a singular \(\delta \)-potential supported by two half-lines, and systems of functional-difference equations. (English. Russian original) Zbl 1519.35078

Theor. Math. Phys. 213, No. 2, 1560-1588 (2022); translation from Teor. Mat. Fiz. 213, No. 2, 287-319 (2022).
MSC:  35J10 35J25 35P99
PDFBibTeX XMLCite
Full Text: DOI

On \(L^2\)-dissipativity of a linearized scheme on staggered meshes with a regularization for 1D barotropic gas dynamics equations. (English. Russian original) Zbl 1509.76064

Comput. Math. Math. Phys. 62, No. 11, 1817-1837 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 12, 1981-2011 (2022).
MSC:  76M20 76N15 65M06
PDFBibTeX XMLCite
Full Text: DOI

Partial decomposition of a domain containing thin tubes for solving the diffusion equation. (English. Russian original) Zbl 1497.35150

J. Math. Sci., New York 264, No. 5, 514-524 (2022); translation from Probl. Mat. Anal. 116, 25-33 (2022).
MSC:  35J25 58J05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software